Good morning all! Well, I had fun-filled evening. Still itching. Called the doctor's office Monday morning. Haven't heard anything. So last night when I had welts all over my back and shoulders, I thought, "Well, I'll show them" and took myself to the ER. I gave my history to the nurse including that the doctor had told me that if I'm still itching after the steroids, then we need to switch the plavix to ticlid. So, after 2 hours the physician's assistant came in. He didn't ask me a single question. He didn't examine me. He was in the room less than 2 minutes. He decided that I was breaking out in hives from external factors. The doctor came in. She was in the room for less than a minute. She didn't ask me a single question or examine me. She, too, said it was from external factors. I asked her then why the topical benadryl did nothing. She didn't respond. By the time they got in the room, the itching had pretty much subsided..it was at a tolerable level. They gave me 40mg of pepcid ac and a prescription for vistoril. Then they told me to go see a dermatologist. I'm going to scream!!! It's like being in some B-rated movie. The PA said vistoril was more sedating than the benadryl and the dr said it was less. Benadryl knocks me out for hours and makes me feel like a zombie the next day. Well, the pepcid is non-sedating, so quess what? I'm wide awake. Can't sleep. Not even tired. Oh, and I told them about the numbness in my foot that started the night before the itching and hasn't abated a bit. They said there was nothing that could be done for that. difficult child has been out of school for a week and a half now. I took her to the doctor last week and she was given antibiotics for a sinus and ear infection. She's still sleeping upwards of 16 hours a day. So, it's back to the doctor today for her to see what's going on. I'm going to try again to contact my cardiologist. Wish me luck. Hope everyone has a meltdown free day!